# SDR 2003F00394

- Difficulty date: April 24, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N288FF
- Make and model: Lear 31A
- Aircraft serial: 108
- Engine: Garrtt TFE73123B
- Engine time: 4,048 hours, 3,327 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 307080022
- Part serial: A3268CPT
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

AFTER NR 1 ENGINE FLAMEOUT ON APPROACH, FUEL CONTROL WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. CONTROL FOUND TO CONTAIN METAL CONTAMINATION.  AFTER EVALUATION/DETERMINATION THAT ENGINE-DRIVEN FUEL PUMP WAS SOURCE OF CONTAMINATION,THE ENGINE-DRIVEN FUEL PUMP, FUEL CONTROL, FUEL HEATER, FLOW DIVIDER, AND MANIFOLDS REPLACED.
